MathSciNet Relay Station
MathSciNet bibliographic data
MR1458307 (98i:58106) 58F06 (22E46 22E47)
Karabegov, Alexander V. Berezin's quantization on flag manifolds and spherical modules. Trans. Amer. Math. Soc. 350 (1998), no. 4, 1467–1479.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement